Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    TicAl's Avatar
    TicAl is offline Junior Member
    Join Date
    Jan 2004
    Location
    36 Chambers, Shaolin
    Posts
    74

    Lump......estrogen or progesterone gyno?? PLEASE HELP

    I've posted on other boards, and done a ****load of research, but i think the best way to get help is by stating my exact situation...........PLEASE HELP

    here's my situation........
    i ran dbol wk 1-4 @ 30mg/day
    omnadren wk 1-8 @500/wk
    i ran .5mg arimidex eod throughout (which i think may have been fake), and nolva when i started to get itchy nips.

    i have 1 week left of PCT w/clomid(50m/day).

    about a week before i was to start my PCT i noticed that my nips were getting pretty sensitive, and i looked in the mirror, and when turning to the extreme side (meaning more than a profile shot. i was turning around to the back to teh farthest point that i could still see my pecs) and they looked kinda pointy.

    naturally, i got freaked out. so i started running 60mg nolva ed. i've been running 60mg nolva for over 2 weeks now, and its not getting better. i've also taken the rimidex @.25mg a few times throughout the PCT as well to try to prevent further aromatization.

    now, w/ 1 week left for PCT, my nips are still kinda puffy, and when i pinch them tiny tiny drops of clear liquid start to come out of my nipple.
    plus, when i pinch behind my left one i feel a tiny lump about the size of a pea.

    I think it may be progesterone gyno (w/ the prolactin coming out of my nipples), but people say you only get that by running deca /fina........

    i am going to the doctor's within a week or two, and i am def. telling him about it.

    but for now, should i take bromo if perhaps it is prog. gyno???

    CAN ANYONE PLEASE HELP?????

  2. #2
    Swellin Guest
    I can't see why that would be due to progesterone. How many mg of Nolva did you run?

    Are you running Nolva with your pct?

  3. #3
    TicAl's Avatar
    TicAl is offline Junior Member
    Join Date
    Jan 2004
    Location
    36 Chambers, Shaolin
    Posts
    74
    The reason i think its progesterone is cuz of the leaky nips. i think i may possibly have low natty test levels, therefore allowing prog. to go ape****.

    i've been running 60mg of nolva ed w/clomid since 1 week before clomid PCT started (.......which is for about 3 weeks now), and the lump is staying the same, also making me think its prog. gyno.

  4. #4
    monster.'s Avatar
    monster. is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    DETROIT ZOO
    Posts
    2,217
    It sounds like your just sensitive to the androgens.. I don't think its progesterone based at all, fluid will discharge with estrogen related gyno also.. During your cycle did you run the armidex, and saw nothing no help with the sensitivity.. You got jipped on your anti-estrogen..

  5. #5
    TicAl's Avatar
    TicAl is offline Junior Member
    Join Date
    Jan 2004
    Location
    36 Chambers, Shaolin
    Posts
    74
    ya, i ran the adex @.5mg eod throughout. not sure if it was fake or not (my dealer takes the exact same anti-e's), but once or twice throughout the cycle i got itchy nips, but no lump. so i took nolva to get rid of it.

    then, after my last shot and during the 3 week waiting period, i added like 10mg nolva eod for the **** of it. about a week before i was to start PCT i noticed the lump........

    weird thing is, i think since back in the day i've had some prolactin come out of my nips when i squeezed them.......

  6. #6
    DEVLDOG's Avatar
    DEVLDOG is offline Retired VET
    Join Date
    Jan 2004
    Location
    city of brotherly love
    Posts
    2,976
    sounds like gyno bro.....no amount of nolva will make it go away....goodluck cuz

  7. #7
    TicAl's Avatar
    TicAl is offline Junior Member
    Join Date
    Jan 2004
    Location
    36 Chambers, Shaolin
    Posts
    74
    Quote Originally Posted by DEVLDOG
    sounds like gyno bro.....no amount of nolva will make it go away....goodluck cuz
    see thats the thing.
    looking straight at it (i.e. in a mirror), it looks perfectly fine. its only when i turn to the "extreme" side, meaning if you're looking straight at me, and i turn and face 11 or 1 oclock (meaning almost entirely turned around) so you can barely see my pecs, they look a tad pointy.

    can anyone tell me what gyno is? like, in other words, does it start w/ a lump?

  8. #8
    DEVLDOG's Avatar
    DEVLDOG is offline Retired VET
    Join Date
    Jan 2004
    Location
    city of brotherly love
    Posts
    2,976
    yeah bro,,,thats the gland enlargeing....are you nips itchy??

  9. #9
    TicAl's Avatar
    TicAl is offline Junior Member
    Join Date
    Jan 2004
    Location
    36 Chambers, Shaolin
    Posts
    74
    they're a little itchy, but i've been taking 60mg nolva for 3 weeks straight now..............plus i'm gonna take .5mg rimi ed now, to prevent any further aromatization.

    i'm going to the doctors monday, so hopefully he'll be able to tell me something.
    honestly, if i get gyno, i'm gonna kill myself.

  10. #10
    monster.'s Avatar
    monster. is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    DETROIT ZOO
    Posts
    2,217
    LOL...Relax TicAl, no need to shoot yourself in the face bro, I wouldn't even waste your time, with a trip to the doctors, you seem to have an idea what it is.. If you feel neccesary then you should have it looked at.. Gyno will not kill you man, Have you experienced gyno through puberty, some guys do some don't.. There is always surgery, but I don't think you should flip the fuk out cause you acquried a little bit of gyno bro..

  11. #11
    detroit's Avatar
    detroit is offline Banned
    Join Date
    Oct 2003
    Posts
    447
    Dude, this is a little off the subject but about 2 years ago (befor i ever used AAS) i had a little gyno problem from taking Propecia (for hair loss) i had a lump in both tits slightly larger that a pea, it really wasent noticable at all. Actually i wasnt aware of it until a buddy of mine punched me in the chest, right on my tit and it hurt like hell.

    Anyway i went to the Doc, told him the problem, he said it was cause i was taking propecia and that my body had too much unconverted testosterone (propecia stops the conversion to DHT) that was causing the estrogen build up. He didnt give me any anti-e. He said my body would eventually figure it out on its own. And within about 5 weeks the lumps went away.

    Long story short...unless you have a bad case of gyno i wouldnt stress to much. If the tissue in your tits arnt getting bigger, then hold off on the Doc apt. You'll be fine.

    Keep taking the anti-e's for now...

  12. #12
    blizzard's Avatar
    blizzard is offline Associate Member
    Join Date
    Nov 2001
    Location
    Mediterranian
    Posts
    327
    probably u r too much sensitive to gyno coz ur dosages are also low. head to doc bro..no worries

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •